# SDR REXA2013072501434

- Difficulty date: July 25, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 349 - 364,  CORRODED AROUND FASTENER HOLES ON LOWER FLANGE.  REMOVED CORROSION AT INTERCOSTAL.  NO MEASUREABLE MAT'S LOSS NOTED IAW SRM 51-21-06.
